atripla & muscle building
Jul 6, 2012
Is there any complications when combining med & muscle building aids, whey protein, nitric oxide or testosterone?
Response from Mr. Vergel
Whey protein, nitrix oxide products (mostly based on arginine) and testosterone have not been found to interfere with HIV medications. All three of them have been studied in HIV. No viral load increases have been noticed while patients used these products.
However, be careful. Whey can cause stomach upset and bloating/diarrhea in many patients.
Arginine can increase the chances of herpes recurrence.
High doses of testosterone can thicken the blood, cause breast enlargement, increase blood pressure, and cause sleep apnea.
So, know what you are doing and what doses to take. Read references above.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Will Herpes Simplex Go Away On Its Own?
- Will Genital Warts Eventually Go Away And Not Flare Up Again?
- When Would Know If You Have Herpes After Coming In Contact?
- What Does Herpes Look Like Around Your Eye?
- What Causes Recurring Yeast Infections And Bacteria Vaginosis?
- What Activates Shingles?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.